M. Ahmed and A. Lubiw, Shortest paths avoiding forbidden subpaths, Networks, vol.165, issue.4, pp.322-334, 2013.
DOI : 10.1002/net.21490

URL : https://hal.archives-ouvertes.fr/inria-00359710

S. Arnborg, D. G. Corneil, and A. Proskurowski, -Tree, SIAM Journal on Algebraic Discrete Methods, vol.8, issue.2, pp.277-284, 1987.
DOI : 10.1137/0608024

G. Bernstein, Y. Lee, A. Gavler, and J. Martensson, Modeling wdm wavelength switching systems for use in gmpls and automated path computation. Optical Communications and Networking, IEEE/OSA Journal of 1, issue.1, pp.187-195, 2009.

H. L. Bodlaender, A Linear-Time Algorithm for Finding Tree-Decompositions of Small Treewidth, SIAM Journal on Computing, vol.25, issue.6, pp.1305-1317, 1996.
DOI : 10.1137/S0097539793251219

H. L. Bodlaender, P. G. Drange, M. S. Dregi, F. V. Fomin, D. Lokshtanov et al., A o(c k n) 5-approximation algorithm for treewidth, p.6321, 2013.

Y. Chen, N. Hua, X. Wan, H. Zhang, and X. Zheng, Dynamic lightpath provisioning in optical WDM mesh networks with asymmetric nodes, Photonic Network Communications, vol.1, issue.12, pp.166-177, 2013.
DOI : 10.1007/s11107-013-0400-8

L. Gourvès, A. Lyra, C. A. Martinhon, and J. Monnot, Complexity of trails, paths and circuits in arc-colored digraphs, Discrete Applied Mathematics, vol.161, issue.6, pp.819-828, 2013.
DOI : 10.1016/j.dam.2012.10.025

E. Gutiérrez and A. Medaglia, Labeling algorithm for the shortest path problem with??turn prohibitions with application to large-scale road networks, Annals of Operations Research, vol.32, issue.1, pp.169-182, 2008.
DOI : 10.1007/s10479-007-0198-9

L. D. Pugliese and F. Guerriero, Shortest path problem with forbidden paths: The elementary version, European Journal of Operational Research, vol.227, issue.2, pp.254-267, 2013.
DOI : 10.1016/j.ejor.2012.11.010

N. Robertson and P. Seymour, Graph minors. II. Algorithmic aspects of tree-width, Journal of Algorithms, vol.7, issue.3, pp.309-322, 1986.
DOI : 10.1016/0196-6774(86)90023-4

S. Szeider, Finding paths in graphs avoiding forbidden transitions, Discrete Applied Mathematics, vol.126, issue.2-3, pp.2-3, 2003.
DOI : 10.1016/S0166-218X(02)00251-2

R. Tamassia, On Embedding a Graph in the Grid with the Minimum Number of Bends, SIAM Journal on Computing, vol.16, issue.3, pp.421-444, 1987.
DOI : 10.1137/0216030

L. G. Valiant, Universality considerations in VLSI circuits, IEEE Transactions on Computers, vol.30, issue.2, pp.135-140, 1981.
DOI : 10.1109/TC.1981.6312176

D. Villeneuve and G. Desaulniers, The shortest path problem with forbidden paths, European Journal of Operational Research, vol.165, issue.1, pp.97-107, 2005.
DOI : 10.1016/j.ejor.2004.01.032